# SDR ASAA2023072544360

- Difficulty date: July 25, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM 986.3 CORRODED AROUND FASTENER HOLES LBL 45 TO RBL 45 NUMEROUS AREAS, MARKED. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS, REPAIRED FLOOR BEAM IAW B737-800 SRM 53-70-51-2R-6 W 1 O .150 R .126 L 2 D .024.
